MathSciNet Relay Station
MathSciNet bibliographic data
MR2401523 35K57 (35B33 35K55 35K60)
Pang, Peter Y. H.; Wang, Zejia; Yin, Jingxue Critical exponents for nonlinear diffusion equations with nonlinear boundary sources. J. Math. Anal. Appl. 343 (2008), no. 2, 654–662.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement